# SDR AALA201510309012

- Difficulty date: October 27, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 46,196 hours, 17,201 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: SC47004
- Part serial: 3795
- Condition: Defective
- Location: Autopilot Sys
- Part time: 46,196 hours, 17,201 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

NON-COMMANDED RUDDER INPUT WITH AUTOPILOT ON AT FL280.  REPLACED NR 2 YAW DAMPER SERVO ACTUATOR.  ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 27-26-51-400-001-A & 22-63-00-710-001-A.
